# SDR FDKA2008120300308

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 13,655 hours, 13,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6273 CVG-ROC.  RT OVERWING EXIT DOOR SQUEALS IN FLIGHT.  MX LUBED DOOR SEAL.  LEAK CHECKED GOOD.
